MAUDE Adverse Event Report: ABBOTT VASCULAR INC. ABSOLUTE PRO; STENT, ILIAC

ABBOTT VASCULAR INC. ABSOLUTE PRO; STENT, ILIAC
Model Number 1012535-60
Medical Device Problem Codes Malposition of Device (2616); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the procedure was to treat a lesion in the right internal iliac artery.The 7x60mm abs pro vascular self-expanding stent system (sess) was advanced to the target and the stent was deployed; however, the stent jumped slightly distal.The stent was implanted and adhered to the vessel wall but appeared slightly bunched.There was no adverse patient effect and no clinically significant delay reported in the procedure.A 7x40mm abs pro stent was implanted proximal to the initial stent to complete the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Additional Manufacturer Narrative
The device was returned for analysis.The reported stent malposition of device and stent material deformation was unable to be replicated in a testing environment as it was based on operational circumstances and the stent was not returned.Production record and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint handling database identified no other incidents from this lot.As there was no damage noted to the device during the inspection prior to use, the investigation determined the reported difficulties appear to be related to circumstances of the procedure as it is likely that during advancement inadvertent mishandling resulted in the noted multiple sheath kinks; thus during stent deployment resulted in a build-up of tension within the shaft lumens of the delivery system resulting in a spring like release of the stent resulting in the reported malposition of device (stent jumped slightly distal) and the reported stent material deformation (appeared slightly bunched).Based on the reported information and results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.

Brand Name
ABSOLUTE PRO
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key20780945
Report Number2024168-2024-13948
Device Sequence Number9033121
Product Code NIO
UDI-Device Identifier08717648176074
UDI-Public(01)08717648176074(17)270430(10)4051561
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P110028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1012535-60
Device Catalogue Number1012535-60
Device Lot Number4051561
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/04/2024
Supplement Date Received by Manufacturer01/06/2025
Initial Report FDA Received Date11/26/2024
Supplement Report FDA Received Date01/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown